Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

White spots, sun burn on stomach, had pityriasis rosea. Treatment?

I had pityriasis rosea and it was basically gone, just a few faint spots but I was just in Hawaii and was in the sun for a few days. I got a little burnt on my stomach and it s red in the middle of my stomach but it s like a blotchy sun burn. I have some white spots. Will it heal by itself? Is this something I should be worried about?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities.

1.the first one is, SUN ALLERGY; exposure to ultraviolet rays of the sun is the triggering factor your sun burn and it is related to inherited tendency.

2.second possibility is, VITILIGO;

possible cause;

-abnormal auto immune response

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor